# SDR ASAA2015072812940

- Difficulty date: July 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229100
- Condition: Damaged
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 727D HAS AN ENLONGATED HOLE AT LT LOWER Z ANGLE ATTACHMENT.  ACFT GROUNDED.   REPAIRED IAW EA 400-53EA-15683, REV NEW.
